×

On the dynamics of a nonautonomous predator-prey model with Hassell-Varley type functional response. (English) Zbl 1406.92542

Summary: The dynamic behaviors of a nonautonomous system for migratory birds with Hassell-Varley type functional response and the saturation incidence rate are studied. Under quite weak assumptions, some sufficient conditions are obtained for the permanence and extinction of the disease. Moreover, the global attractivity of the model is discussed by constructing a Lyapunov function. Numerical simulations which support our theoretical analysis are also given.

MSC:

92D25 Population dynamics (general)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Freedman, H. I., Deterministic Mathematical Models in Population Ecology, 57 (1980), New York, NY, USA: Marcel Dekker, New York, NY, USA · Zbl 0448.92023
[2] Hadeler, K. P.; Freedman, H. I., Predator-prey populations with parasitic infection, Journal of Mathematical Biology, 27, 6, 609-631 (1989) · Zbl 0716.92021 · doi:10.1007/BF00276947
[3] Pang, G.; Wang, F.; Chen, L., Extinction and permanence in delayed stage-structure predator-prey system with impulsive effects, Chaos, Solitons and Fractals, 23, 2, 631-643 (2009) · Zbl 1081.34041
[4] Chen, Y.; Liu, Z.; Haque, M., Analysis of a Leslie-Gower-type prey-predator model with periodic impulsive perturbations, Communications in Nonlinear Science and Numerical Simulation, 14, 8, 3412-3423 (2009) · Zbl 1221.34032 · doi:10.1016/j.cnsns.2008.12.019
[5] Chatterjee, S.; Chattopadhyay, J., Role of migratory bird population in a simple eco-epidemiological model, Mathematical and Computer Modelling of Dynamcial Systems, 13, 1, 99-114 (2007) · Zbl 1130.93305 · doi:10.1080/13873950500303352
[6] Chatterjee, S., Alternative prey source coupled with prey recovery enhance stability between migratory prey and their predator in the presence of disease, Nonlinear Analysis: Real World Applications, 11, 5, 4415-4430 (2010) · Zbl 1205.34051 · doi:10.1016/j.nonrwa.2010.05.025
[7] Kim, K. I.; Lin, Z.; Zhang, L., Avian-human influenza epidemic model with diffusion, Nonlinear Analysis. Real World Applications, 11, 1, 313-322 (2010) · Zbl 1230.35047 · doi:10.1016/j.nonrwa.2008.11.015
[8] Chatterjee, S.; Pal, S.; Chattopadhyay, J., Role of migratory birds under environmental fluctuation—a mathematical study, The Journal of Biological Systems, 16, 1, 81-106 (2008) · Zbl 1148.92030 · doi:10.1142/S0218339008002423
[9] Rappole, J. H.; Derrickson, S. R.; Hubálek, Z., Migratory birds and spread of West Nile virus in the Western Hemisphere, Emerging Infectious Diseases, 6, 4, 319-328 (2000) · doi:10.3201/eid0604.000401
[10] Earn, D. J. D.; Dushoff, J.; Levin, S. A., Ecology and evolution of the flu, Trends in Ecology and Evolution, 17, 7, 334-340 (2002) · doi:10.1016/S0169-5347(02)02502-8
[11] Zhang, Y.; Gao, S.; Liu, Y., Analysis of a nonautonomous model for migratory birds with saturation incidence rate, Communications in Nonlinear Science and Numerical Simulation, 17, 4, 1659-1672 (2012) · Zbl 1239.92077 · doi:10.1016/j.cnsns.2011.08.040
[12] Qiu, H.; Liu, M.; Wang, K.; Wang, Y., Dynamics of a stochastic predator-prey system with Beddington-DeAngelis functional response, Applied Mathematics and Computation, 219, 4, 2303-2312 (2012) · Zbl 1291.92093 · doi:10.1016/j.amc.2012.08.077
[13] Liu, X.-Q.; Zhong, S.-M.; Tian, B.-D.; Zheng, F.-X., Asymptotic properties of a stochastic predator-prey model with Crowley-Martin functional response, Journal of Applied Mathematics and Computing, 43, 1-2, 479-490 (2013) · Zbl 1325.92073 · doi:10.1007/s12190-013-0674-0
[14] Crowley, P.; Martin, E., Functional response and interference within and between year classes of a dragonfly population, Journal of the North American Benthological Society, 8, 3, 211-221 (1989)
[15] Beddington, J., Mutual interference between parasites or predators and its effect on searching efficiency, Journal of Animal Ecology, 44, 331-341 (1975)
[16] DeAngelis, D.; Goldsten, R.; Neill, R., A model for trophic interaction, Ecology, 56, 881-892 (1975)
[17] Hassell, M. P.; Varley, G. C., New inductive population model for insect parasites and its bearing on biological control, Nature, 223, 5211, 1133-1137 (1969) · doi:10.1038/2231133a0
[18] Wang, K.; Zhu, Y. L., Permanence and global asymptotic stability of a delayed predator-prey model with Hassell-Varley type functional response, Bulletin of the Iranian Mathematical Society, 37, 3, 197-215 (2011) · Zbl 1260.34153
[19] Hsu, S.; Hwang, T.; Kuang, Y., Global dynamics of a predator-prey model with Hassell-Varley type functional response, Discrete and Continuous Dynamical Systems B: A Journal Bridging Mathematics and Sciences, 10, 4, 857-871 (2008) · Zbl 1160.34046 · doi:10.3934/dcdsb.2008.10.857
[20] Pathak, S.; Maiti, A.; Samanta, G. P., Rich dynamics of a food chain model with Hassell-Varley type functional responses, Applied Mathematics and Computation, 208, 2, 303-317 (2009) · Zbl 1156.92044 · doi:10.1016/j.amc.2008.12.015
[21] Kim, H. K.; Baek, H., The dynamical complexity of a predator-prey system with Hassell-Varley functional response and impulsive effect, Mathematics and Computers in Simulation, 94, 1-14 (2013) · Zbl 1499.92068 · doi:10.1016/j.matcom.2013.05.011
[22] Wang, K., Periodic solutions to a delayed predator-prey model with Hassell-Varley type functional response, Nonlinear Analysis. Real World Applications, 12, 1, 137-145 (2011) · Zbl 1208.34130 · doi:10.1016/j.nonrwa.2010.06.003
[23] Wonham, M. J.; de-Camino-Beck, T.; Lewis, M. A., An epidemiological model for West Nile virus: invasion analysis and control applications, Proceedings of the Royal Society B: Biological Sciences, 271, 1538, 501-507 (2004) · doi:10.1098/rspb.2003.2608
[24] Venturino, E., The effects of diseases on competing species, Mathematical Biosciences, 174, 2, 111-131 (2001) · Zbl 0986.92025 · doi:10.1016/S0025-5564(01)00081-5
[25] Zhang, T.; Teng, Z., On a nonautonomous SEIRS model in epidemiology, Bulletin of Mathematical Biology, 69, 8, 2537-2559 (2007) · Zbl 1245.34040 · doi:10.1007/s11538-007-9231-z
[26] Teng, Z.; Li, Z., Permanence and asymptotic behavior of the \(N\)-species nonautonomous Lotka-Volterra competitive systems, Computers & Mathematics with Applications, 39, 7-8, 107-116 (2000) · Zbl 0959.34039 · doi:10.1016/S0898-1221(00)00069-9
[27] Feng, X.; Teng, Z.; Zhang, L., Permanence for nonautonomous \(n\)-species Lotka-Volterra competitive systems with feedback controls, The Rocky Mountain Journal of Mathematics, 38, 5, 1355-1376 (2008) · Zbl 1167.34018 · doi:10.1216/RMJ-2008-38-5-1355
[28] Anderson, R. M.; May, R. M., The invasion, persistence and spread of infectious diseases within animal and plant communities, Philosophical transactions of the Royal Society of London B, 314, 1167, 533-570 (1986) · doi:10.1098/rstb.1986.0072
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.